# SDR 2003FA0001005

- Difficulty date: September 5, 2003
- Submitted: October 6, 2003
- Operation: General aviation
- Aircraft: N866P
- Make and model: Beech 35-C33
- Aircraft serial: CD1023
- Engine: Cont IO470N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Condition: Worn
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE DEVELOPED OIL LEAK, FOUND THIS ADAPTER LEAKING AT THREADS, LOCKING NUT SAFETY WAS INTACT, TORQUE DOPE WAS INTACT.  ALL REQUIREMENTS OF AD 96-12-22 WERE MET AS PREVIOUSLY INSPECTED 18 HOURS BEFORE FAILURE.
